top of page

DAILY SCHEDULE

WEDNESDAY
FEBRUARY 21

SPIRIT DAY!! 🎉

9:00am-5:00pm

Registration & Help Desk Open*

10:30am-5:00pm
Exhibit Hall Open 
 

10:30am-11:30am
First-Time Attendees Welcome
 

1:00pm-2:30pm
Opening Session & Keynote 

Beverage Break


2:50pm-3:40pm
Concurrent Session 1 (50-minutes)

4:00pm-4:50pm
Concurrent Session 2 (50-minutes)

5:00pm-6:30pm
Opening Reception & Poster Presentations

 

*Early check-in available on Tuesday, February 20th from 3-5pm
 

THURSDAY
FEBRUARY 22

7:30am-8:30am

Breakfast 

8:00am-5:00pm

Registration & Help Desk Open


8:00am-5:00pm
Exhibit Hall Open 

8:30am-9:20am
Concurrent Session 3 (50-minutes)
 

9:40am-10:10am
Concurrent Session 4 (30-minutes)

Beverage Break

10:30am-12:00pm

Action-Focused Workshop

12:00pm-2:00pm
Lunch on Your Own
 

2:00pm-2:50pm
Concurrent Session 5 (50-minutes)

3:10pm-3:40pm
Concurrent Session 6 (30-minutes)

3:40pm-4:10pm
Networking and Snacks with Exhibitors
 

4:10pm-5:00pm
Concurrent Session 7 (50-minutes)

6:30pm

Transfer Nation Social Hour
(Red Bar, adjacent to the hotel lobby area)

FRIDAY
FEBRUARY 23

7:30am-8:30am

Breakfast

8:00 am-1:00 pm

Registration & Help Desk Open


8:00 am-12:00 pm
Exhibit Hall Open

8:30am-9:30am
Plenary Panel
 

9:50am-10:20am
Concurrent Session 8 (30-minutes)

 

10:45am-11:15am

Concurrent Session 9 (30-minutes)

Beverage Break

11:35am-12:25pm
Conference Takeaways
Planning Session
 

12:25pm-12:35pm
Closing Remarks

 

 

Schedule subject to change.

All times CST.
 

Ready to plan your conference learning experience?


The preliminary NISTS 2024 session line-up is now available, and we're thrilled to share a sneak peek into the diverse array of sessions awaiting you in St. Louis. While this draft contains the majority of sessions, please check back for additional details and an enhanced design coming soon.

 

Shoutout to our dedicated Curriculum Planning Committee for their invaluable help in shaping the program!

Connecting with Fellow Attendees

The Networking & Engagement Committee has designed a range of activities to jump-start your connections with other conference attendees. Whether you prefer large or small group gatherings, we've got you covered!

Find the activities that fit you and dive in!

FEATURED SPEAKERS

Tatiana Velasco_website.jpg

Tatiana Velasco

Research Associate (bio)

Community College

Research Center

John Fink.jpg

John Fink

Senior Research Associate and Program Lead (bio)

Community College

Research Center

Tania LaViolet.jpeg

Tania LaViolet

Director of Research
& Innovation
 (bio)

Aspen Institute College Excellence Program

Nora Ngo.jpg

Nora Ngo

Transfer Program Coordinator (bio)

Aspen Institute College 

Excellence Program

Kate Hamilton.jpg

Kate Hamilton

Senior Program Manager (bio)

Aspen Institute College Excellence Program

Keynote

Wednesday, February 21

1pm CST

Full Steam Ahead: From Tracking to Transforming Transfer!

In this keynote, researchers from CCRC and the Aspen Institute will share key takeaways from a national and state-by-state look at the major disparities and opportunities for transforming transfer, including new measures of four-year institutional performance serving low-income, older adults, and transfer students of color. Presenters will describe emerging findings from recent visits to transfer partnerships with particularly strong outcomes for students of color, equipping and inspiring leaders to fast track transfer transformation. #FullSteamAhead 

Speakers: Tatiana Velasco, Tania LaViolet, John Fink

Action-Focused
Workshop

Thursday, February 22

10:30am CST

Transfer Playbook: Early Findings from the Second Edition

Researchers will share preliminary findings from current fieldwork for the Transfer Playbook’s second edition (due fall 2024). Session leaders will engage participants with an activity that contrasts their institution's transfer practice to those across the country with the strongest outcomes for all transfer students. 

Speakers: Tania LaViolet, Nora Ngo

Plenary Panel

Friday, February 23

8:30am CST

Insights from Effective Transfer Change Makers

What do you think having a strong transfer partnership means? Hear from proven transfer change makers in the field about what they learned about the meaning of ‘partnership’ through the AASCU-Aspen Transfer Intensive and what they now seek to cultivate transfer partnerships that will make a difference to students.

Moderator: Kate Hamilton
 

Panelists:
Philip Giarraffa, Executive Director of Articulation an Academic Pathways

Miami Dade College
 

Steve Marcelynas, Director for the Office of Transfer and Articulation

Connecticut State Colleges & Universities
 

Carrie Carroll, Associate Vice President of Strategic Enrollment

Metro State University

bottom of page